MathSciNet Relay Station
MathSciNet bibliographic data
MR241574 22.65 (42.00)
Figà-Talamanca, Alessandro Appartenenza a $L\sp{p}$ delle serie di Fourier aleatorie su gruppi non commutativi. (Italian) Rend. Sem. Mat. Univ. Padova 39 1967 330–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement